# SDR P5CA2022090200168

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767
- Aircraft serial: 37809
- Aircraft time: 25,311 hours, 6,230 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 89351
- Part serial: NSN
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

EICAS "FLAPS" WARNING AS WE ACCELERATED PAST 200KTS. WITH FLAPS INDICATING ZERO AND ABOVE 200 KTS WARNING KEPT COMING BACK( REMOVED AND REPLACED NOSE GEAR PROX. SENSOR S266 OPS CHECK NORMAL IAW AMM 32-09-08 )
